# SDR DLM88100175

- Difficulty date: January 20, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 53,278 hours, 40,474 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 34 ED INOP.  R & R BROKEN WIRE HARNESS, OPS NORMAL.
